# SDR CA031211003

- Difficulty date: December 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Collar
- Part number: 8022532
- Condition: Cracked
- Location: Prop Blade
- Component: Blade, Hamstd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A FLEET INSPECTION OF PROPELLER BLADES TO CHECK INTEGRITY AND CONDITION OF THE BLADE CUFFS. AS A RESULT OF THE INSPECTIONS, ONE COLLAR ASSY WAS FOUND TO BE CRACKED, HOWEVER, STILL SECURELY ATTACHED. THE BLADE ASSY WAS REMOVED FROM SERVICE AND HAS BEEN SENT FOR REPAIR. MFG HAS BEEN INFORMED OF FINDINGS.
